×

A question of Simmons. (English. Russian original) Zbl 0342.02037

Sib. Math. J. 16(1975), 674-677 (1976); translation from Sib. Mat. Zh. 16, 876-880 (1975).

MSC:

03C68 Other classical first-order model theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] H. Simmons, ?Existentially closed structures,? J. Symb. Logic.,37, 293-310 (1972). · Zbl 0277.02011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.